b-lattice of nil-extensions of rectangular skew-rings
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
141 1
Ultima descărcare din IBN:
2019-09-25 16:58
Căutarea după subiecte
similare conform CZU
512.55+512.64+514.1 (1)
Алгебра (258)
Геометрия (46)
SM ISO690:2012
MAITY, Sunil Kumar; CHATTERJEE, Rumpa. b-lattice of nil-extensions of rectangular skew-rings. In: Quasigroups and Related Systems. 2019, nr. 1(27), pp. 81-90. ISSN 1561-2848.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Quasigroups and Related Systems
Numărul 1(27) / 2019 / ISSN 1561-2848

b-lattice of nil-extensions of rectangular skew-rings


CZU: 512.55+512.64+514.1
MSC 2010: 16A78, 20M10, 20M07, 16Y60.
Pag. 81-90

Maity Sunil Kumar1, Chatterjee Rumpa2
 
1 University of Calcutta,
2 University of Burdwan
 
Disponibil în IBN: 25 august 2019


Rezumat

Every quasi completely regular semiring is a b-lattice of completely Archimedean semirings, i.e., a b-lattice of nil-extensions of completely simple semirings. In this paper we consider the semiring which is a b-lattice of nil-extensions of orthodox completely simple semirings.

Cuvinte-cheie
Completely simple semiring, completely Archimedean semiring, rectangular skewring, left skew-ring, orthodox, b-lattice, nil-extension